# SDR ASAA2012081692738

- Difficulty date: August 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 17,035 hours, 5,419 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0986
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,035 hours, 5,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 1000 FT, N1 SELECTED AND NR 2 ENGINE N1 ACCELERATED TO 101.7 N1. AUTOTHROTTLE DISENGAGED AND THRUST LEVER CONTROL WAS NORMAL MANUALLY.  ATTEMPTED ENGAGEMENT OF AUTOTHROTTLES AND SAME THING OCCURRED AGAIN.  FLIGHT CONTINUED WITHOUT AUTOTHROTTLES.  ALL ENGINE INDICATION WERE NORMAL.  BOTH ENGINE WERE BURNING FROM CENTER FUEL TANK AT THE TIME.  ACFT GROUNDED.  FOUND ENG 2 ALTERNATE POWER CHANNEL A CIRCUIT BREAKER OPEN AND WILL NOT RESET.  BITE CHECK SHOWS EEC INTERNAL FAULT.  R & R EEC ON NR 2 ENGINE REF MM 73-21-60.  RESET ALT POWER CHANNEL A CIRCUIT BREAKER.  BITE CHECKS SHOW NO FAULTS.
